Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Functions with the Huygens property

Author: Deborah Tepper Haimo
Journal: Bull. Amer. Math. Soc. 71 (1965), 528-532
MathSciNet review: 0178313
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. M. Cholewinski and D. T. Haimo, The Weierstrass-Hankel convolution transform, J. Analyse Math, (to appear) MR 215021
  • 2. D. T. Haimo, Generalized temperature functions, Duke Math. J. (to appear). MR 201924
  • 3. P. C. Rosenbloom and D. V. Widder, Expansions in terms of heat polynomials and associated functions, Trans. Amer. Math. Soc. 92 (1959), 220-266. MR 107118

Additional Information


American Mathematical Society